Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having heart burn under shoulder blade, taken nexum and carafate. Suggestion?

I have heart burn all the time and it seems to be worse in my back under my left sholder blade. I take nexum, carafate. 3 weeks this has been going. Not sure what to do next.
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
If the heart burn persists despite taking nexium and carafate, you need to consult a doctor. Doctor has to rule out a heart problem and if that is okay, a UGIE needs to be done to establish the cause of heart burn.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor